Follow
M E Shobha
M E Shobha
National Institute of Technology Karnataka
Verified email at math.uni-goettingen.de
Title
Cited by
Cited by
Year
A regularized dynamical system method for nonlinear ill-posed Hammerstein type operator equations
S George, ME Shobha
Journal of Applied Mathematics and Bioinformatics 1 (1), 65, 2011
492011
Two-step Newton-Tikhonov method for Hammerstein-type equations: finite-dimensional realization
S George, ME Shobha
International Scholarly Research Notices 2012, 2012
62012
Newton type iteration for Tikhonov regularization of non-linear ill-posed Hammerstein type equations
S George, ME Shobha
Journal of Applied Mathematics and Computing 44, 69-82, 2014
42014
On improving the semilocal convergence of newton-type iterative method for ill-posed Hammerstein type operator equations
ME Shobha, S George
IAENG International Journal of Applied Mathematics 43 (2), 64-70, 2013
42013
Discretized Newton-Tikhonov method for ill-posed hammerstein type equations
IK Argyros, S George, ME Shobha
Communications on Applied Nonlinear Analysis 23 (1), 34-55, 2016
32016
Newton-type iterative methods for nonlinear ill-posed Hammerstein-type equations
M Shobha, I Argyros, S George
Applicationes Mathematicae 1 (41), 107-129, 2014
32014
Cubic convergence order yielding iterative regularization methods for ill-posed Hammerstein type operator equations
IK Argyros, S George, S Monnanda Erappa
Rendiconti del Circolo Matematico di Palermo Series 2 66 (3), 303-323, 2017
22017
Finite dimensional realization of a quadratic convergence yielding iterative regularization method for ill-posed equations with monotone operators
VS Shubha, S George, P Jidesh, ME Shobha
Applied Mathematics and Computation 273, 1041-1050, 2016
22016
A two step newton type iteration for ill-posed Hammerstein type operator equations in Hilbert scales
ME Shobha, S George, M Kunhanandan
22014
Dynamical system method for ill-posed Hammerstein type operator equations with monotone operators
ME Shobha, S George
22012
Newton type iteration for Tikhonov regularization of nonlinear ill-posed problems in Hilbert scales
ME Shobha, S George
Journal of Mathematics 2014, 2014
12014
Projection method for newton-tikhonov regularization for non-linear ill-posed hammerstein type operator equations
ME Shobha, S George
International Journal of Pure and Applied Mathematics 83 (5), 643-650, 2013
12013
On the convergence of the sixth order Homeier like method in Banach spaces
PB Suma, ME SHOBHA, S George
Results in Nonlinear Analysis 5 (4), 452-458, 2022
2022
Local convergence of sixth-order newton-like methods based on stolarsky and gini means
IK Argyros, S George, SM ERAPPA
Asian Journal of Mathematics and Computer Research, 306-316, 2016
2016
Expanding the applicability of a two step Newton-type projection method for ILL-posed problems
IK Argyros, S George, ME Shobha
Functiones et Approximatio Commentarii Mathematici 51 (1), 141-166, 2014
2014
Regularization Methods for Nonlinear Ill-Posed Hammerstein Type Operator Equations
ME Shobha
2014
On Improving the Semi-Local Convergence of Newton-Type Projection Method for Ill-Posed Hammerstein Type Operator Equations
ME Shobha
International Journal of Applied Physics and Mathematics 3 (3), 161, 2013
2013
Finite dimensional realization of a Guass-Newton method for ill-posed hammerstein type operator equations
ME Shobha, S George
International Conference on Eco-friendly Computing and Communication Systems …, 2012
2012
The system can't perform the operation now. Try again later.
Articles 1–18